# SDR QXEA0002879

- Difficulty date: October 16, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 7,494 hours, 10,577 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB3178S8
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,519 hours, 10,601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- SECONDARY INVERTER CAUTION LIGHT ILLUMINATED ALONG WITH BURNING SMELL.  REPLACED SECONDARY INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
